On a class of discrete functions

Kovačev Dimiter Stoičkov: On a class of discrete functions. In: Acta cybernetica, (17) 3. pp. 513-519. (2006)

[thumbnail of cybernetica_017_numb_003_513-519.pdf]
Cikk, tanulmány, mű

Download (748kB) | Preview


We consider classes of functions which depend in a certain way on their variables. The relation between the number of H-functions of n variables of the k-valued logic and the number of n-dimensional Latin hypercubes of order k is found. We have shown how from an arbitrary Latin hypercube we can "construct" (present in table form) an H-function and vice versa - how every H-function can be represented as a Latin hypercube. We extend the concepts of H-function and Latin hypercube.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2006
Volume: 17
Number: 3
ISSN: 0324-721X
Page Range: pp. 513-519
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38521/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 519. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 16. 09:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/12779

Actions (login required)

View Item View Item